# SDR GTIA2021021835603

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 18,870 hours, 8,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR ASSIST BOTTLE L1 REQUIRE SERVICE-SERVICED EMERGENCY EXIT DOOR ASSIST BOTTLE L1 TO PROPER LEVEL IAW AMM 52-22-00.
